# SDR DXTA2010120304344

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK409
- Aircraft time: 2,321 hours, 2,202 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING, WHEN APPLYING BRAKES, BOTH PEDALS WERE HARD AND THERE WAS NO BRAKING ACTION UNTIL AFTER THE ACFT SLOWED BELOW 60KNTS. BRAKES WORKED NORMAL WITH THE ANTI-SKID OFF DURING TAXI.  COULD NOT DUPLICATED DISCREPANCY.  ALL WORK PERFORMED IAW MM 32-40-03 AND FIM 32-40-03. (STEP 8.1.1)
